# SDR CALA2025102810671

- Difficulty date: October 17, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 65,074 hours, 19,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N353110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON THE FUSELAGE SKIN BETWEEN STA 1540 - 1560 AND STR 27R - 29R AT LAVATORY SERVICE DOOR CUTOUT PER THE LATEST REVISION OF EC/RA 5330-07636
